Modelirovanie i Analiz Informatsionnykh Sistem
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Modelirovanie i Analiz Informatsionnykh Sistem, 2012, Volume 19, Number 3, Pages 97–104 (Mi mais232)  

This article is cited in 2 scientific papers (total in 2 papers)

On Smoothness in $L_p$, $0 < p < 1$

A. N. Morozov

P. G. Demidov Yaroslavl State University
Full-text PDF (334 kB) Citations (2)
References:
Abstract: We discuss properties of functions which are covered by spreading the differentiation operator from the space $W_1^1$.
Keywords: differentiation operator, quasinorm.
Received: 20.01.2012
Document Type: Article
UDC: 517.5
Language: Russian
Citation: A. N. Morozov, “On Smoothness in $L_p$, $0 < p < 1$”, Model. Anal. Inform. Sist., 19:3 (2012), 97–104
Citation in format AMSBIB
\Bibitem{Mor12}
\by A.~N.~Morozov
\paper On Smoothness in $L_p$, $0 < p < 1$
\jour Model. Anal. Inform. Sist.
\yr 2012
\vol 19
\issue 3
\pages 97--104
\mathnet{http://mi.mathnet.ru/mais232}
Linking options:
  • https://www.mathnet.ru/eng/mais232
  • https://www.mathnet.ru/eng/mais/v19/i3/p97
  • This publication is cited in the following 2 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Моделирование и анализ информационных систем
    Statistics & downloads:
    Abstract page:305
    Full-text PDF :100
    References:78
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024